MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number V7450
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the pump set leaked chemotherapy during use.No injury reported.
 
Additional Manufacturer Narrative
One (1) used sample was returned without packaging.The sample was visually inspected per specification, and no defects were noted.The sample was leak tested per specification with passing results.The exact root cause of the reported incident was unable to be determined, as the sample met internal specifications.The batch record and our discrepancy management system database could not be reviewed as a lot number was not provided.If any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9322116
Report Number9614279-2019-00205
Device Sequence Number19301078
Product Code FPA
UDI-Device Identifier04022495824677
UDI-Public04022495824677
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K913661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV7450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1